Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Peripheral vision strobe light, flickers, strange feeling. Glaucoma?

The basic symptom occurs in my peripheral vision. The best way to describe it is a "strobe light" kind of effect, with what I see in the periphery seeming to "flicker" in a fairly indescribable way. For example, I could be reading a book, and see the words fine, but the periphery around what I'm seeing appears to somehow seem "weird" as if it were a strobe just like the other guy that posted a simular problem. i'm 41 yrs old and don't have the money to see a specialist or insurance. i've been seeing a strobe light in my periphial vision off and on for about 20 years, i've covered one eye and then the other when it's happened and it's in both sides. i always wondered if it had anything to do with glaucoma, i hear that skips a generation and my grandmother on my mothers side has it. thanks for any help/advice you can give!!
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  515
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
dear user
it seems from the history that you have flickering sensation in the peripheral part of visual field. Usually glaucoma will not present like this, but need to rule out other diseases basically involving the retina the innermost part of the eye you need to undergo dilated fundus examination with concentration on the peripheral part of the fundus.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor